MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX ALLCLEAR STERILIZER 2-DR; STERRAD® EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX ALLCLEAR STERILIZER 2-DR; STERRAD® EQUIPMENT
Model Number 10104-006
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
While on site for a separate issue, a field service engineer observed a ¿smoke¿ or mist emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.This event is being reported as a malfunction report subsequent to a previous serious injury.
 
Additional Manufacturer Narrative
The field service engineer replaced the catalytic converter and oil mist filter to resolve the smoke/mist issue.Unit meets specifications and was returned to service.Asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the smoke/mist issue, and system risk analysis (sra).The device history record (dhr) was reviewed and no issues relating to the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the smoke/mist issue for the sterrad® 100nx unit was reviewed for the prior six months from the event date, and no significant trend was observed.Review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." no parts were available for further analysis.The assignable cause of the smoke/mist is potentially due to the catalytic converter and oil mist filter.The asp field service engineer replaced the parts and confirmed the sterrad® 100nx met functional specifications after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).

Brand Name
STERRAD® 100NX ALLCLEAR STERILIZER 2-DR
Common Device Name
STERRAD® EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
Manufacturer (Section G)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
Manufacturer Contact
mark ongkeko
33 technology drive
irvine, CA 92618
9495030264
MDR Report Key16439997
Report Number2084725-2023-00039
Device Sequence Number18004195
Product Code MLR
UDI-Device Identifier10705037048687
UDI-Public10705037048687
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10104-006
Device Catalogue Number10104-006
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown